I spoke with my LLMD in the US and she has advised me that I need to stop taking all of my prescription meds for the duration of treatment of this stomach bacteria.
So today I will not be taking Doxycycline or azithromycin. I will continue with my 2 different probiotics as well as the Nystatin 3x daily.
Oh but don’t you worry, there is no shortage of drugs to take the place of the Doxy and Azithro!
Here is the one week plan to eradicate this bad boy:
- Twice daily, 30 minutes before food, take one prescription antacid to protect the lining of my poor poor stomach. (Thereafter the 7 days, reduce to once per day-60 pills worth)
- On a full stomach, take a combination of 2 strong antibiotics twice daily for seven days.
- Follow meal with probiotics
- Most likely suffer crappy side effects for the duration of the 7 days followed by feeling amazing? HAHA I wish…
Today I feel pretty crappy. I have been getting a ton of puffiness and today is unrelenting. I can barely open my eyes because they are so puffy!
I have some serious nausea and headache and just feel all around tired. I have no appetite and can’t figure out what to eat because my tastebuds are off and my sense of smell is out of this world right now (not necessarily a good thing!)
BUT I am trying to stay positive…and my next stop is the well visited laboratory to get some more blood drawn (Food sensitivity testing).
That’s all for now…
Sometimes I really get sick of writing about my treatment, hence why I don’t do it TOO often these days. It just feels like every time I turn around there is something new to deal with.
Today I had my follow up with my wonderful Nurse who is overseeing my treatment. My blood work came back and guess what I have? A bacterial infection affecting the lining of my stomach that could possible cause me an ulcer if not treated. GREAT news isn’t it?
Anyways, that means I need THREE MORE antibiotics taken together along with everything else I have been taking to eradicate this. At least it is only for 1 week!!!
Although I am sick of feeling like crap and feeling like I always have some sort of new health issue popping up, I am ecstatic about the fact that I have such a great team caring for me and that I finally have some answers. This could be causing me a lot of my nausea/stomach pain. Oh the joys!
What else? I feel like crap today and have been having some serious skin issues out of nowhere. I have a hive like rash and also very puffy around my mouth and my eyes….could be some sort of allergic reaction….but to what?
That is exactly why my Nurse is sending me to get some up to date food sensitivity testing as well as allergy testing. I am honestly hoping they find something so I don’t have to deal with this swelling. I have enough on my plate already!!
Anyways, I think that is all for now. Nausea has somewhat subsided as I have been using Syntrion Sygest oral spray 3x per day since the 20th (about 6 days now). I think it helps. That and taking DGL (2 chewable tablets) 20 minutes before I take my meds. Here are some pictures of what the Sygest looks like: